# SDR 0003149979

- Difficulty date: August 16, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- Aircraft time: 78,540 hours, 86,645 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, A 4 INCH CRACK WAS FOUND IN THE RADOME SUPPORT BULKHEAD TEE (P/N 9911500) AT STA 41.  ACCOMPLISHED EA 99-177207 L/P 1479689.
